Previous |  Up |  Next


Title: On uniform paracompactness (English)
Author: Buhagiar, D.
Author: Pasynkov, B.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 46
Issue: 4
Year: 1996
Pages: 577-586
Category: math
MSC: 54D20
MSC: 54E15
idZBL: Zbl 0879.54032
idMR: MR1414595
DOI: 10.21136/CMJ.1996.127320
Date available: 2009-09-24T09:59:59Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A. A. Borubaev: Uniform spaces and uniformly continuous maps.Frunze, “Ilim”. (Russian)
Reference: [2] R. Engelking: General Topology.PWN, Warsaw. Zbl 0684.54001
Reference: [3] Z. Frolík: On paracompact uniform spaces.Czechoslovak Math. J. 33, 476–484. MR 0718930
Reference: [4] M. D. Rice: A note on uniform paracompactness.Proc. Amer. Math. Soc. 62.2, 359–362. Zbl 0353.54011, MR 0436085


Files Size Format View
CzechMathJ_46-1996-4_1.pdf 988.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo